# SDR EVCA20171109001

- Difficulty date: November 5, 2017
- Submitted: November 9, 2017
- Operation: Air carrier
- Aircraft: N486AE
- Make and model: Bell 206L-4
- Aircraft serial: 52467
- Aircraft time: 1,291 hours, 3,513 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Battery Relay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING DEPARTURE FROM BASE PILOT REPORTED AN ELECTRICAL BURNING ODOR IN THE CABIN.  ON MAINTENANCE INVESTIGATION,  FOUND THAT THERE WAS A LOOSE CONNECTION AT THE BATTERY RELAY OF THE POSITIVE LEAD WIRE NR P1A4.  THE LOOSE CONNECTION DAMAGED THE RING TERMINALS ON WIRES P16A22, P16A18, AND THE INTELLISTART POWER LEAD TO FUSE HOLDER WIRE.
